JournalszaaVol. 22, No. 3pp. 591–608

Homogenization of Dirichlet Problems with Convex Bounded Constraints on the Gradient

  • Thierry Champion

    Université de Toulon et du Var, La Garde, France
  • Luigi De Pascale

    Università di Pisa, Italy
Homogenization of Dirichlet Problems with Convex Bounded Constraints on the Gradient cover
Download PDF

Abstract

We give a simpler proof of a conjecture of A. Bensoussan, J. L. Lions and G. Papanicolaou on the homogenization of Dirichlet problems with convex bounded constraints on the gradient. Our proof is based on a regularization technique for the constrained functionals as well as on a fine approximation technique.

Cite this article

Thierry Champion, Luigi De Pascale, Homogenization of Dirichlet Problems with Convex Bounded Constraints on the Gradient. Z. Anal. Anwend. 22 (2003), no. 3, pp. 591–608

DOI 10.4171/ZAA/1164